# SDR ASAA2023082744805

- Difficulty date: August 27, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N924AK
- Make and model: Boeing 737-9
- Aircraft serial: 43333
- Aircraft time: 7,161 hours, 2,024 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINT LIGHT ON- OVERHEAD. GROUNDED - YES. STATUS MSG IS "ENG 1 INGNITER R" "ENG 1 IGNITER L". ACCOMPLISHED B737-9 IFIM TASK G74-20-00-810-801. TEST 18 AND 19 PASSED, PER STEP 7 OF IFIM. ERASED LATCHED MSGS.
